# SDR SWI2025F01781

- Difficulty date: August 29, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Piston
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE ACTUATOR PISTONS UNDER PANELS 584DB, 584CB, 584BB, AND 584AB HAD WEAR.  REPAIRED RT INBD FLAP VANE ACTUATOR PISTONS UNDER PANELS 584DB, 584CB, 584BB, AND 584AB IAW SRM 51-12-00-001-001-A01 AND COMPLIED WITH ALL THE STEPS OF THE REO 670-57-52-257, REV B.  COMPLIED WITH 51-900-1002-SKY.
